Zur metrischen Theorie der diophantischen Approximationen

Vojtĕch Jarník

Prace Matematyczno-Fizyczne (1928-1929)

  • Volume: 36, Issue: 1, page 91-106

How to cite


Jarník, Vojtĕch. "Zur metrischen Theorie der diophantischen Approximationen." Prace Matematyczno-Fizyczne 36.1 (1928-1929): 91-106. <http://eudml.org/doc/215473>.

author = {Jarník, Vojtĕch},
journal = {Prace Matematyczno-Fizyczne},
language = {pol},
number = {1},
pages = {91-106},
title = {Zur metrischen Theorie der diophantischen Approximationen},
url = {http://eudml.org/doc/215473},
volume = {36},
year = {1928-1929},

AU - Jarník, Vojtĕch
TI - Zur metrischen Theorie der diophantischen Approximationen
JO - Prace Matematyczno-Fizyczne
PY - 1928-1929
VL - 36
IS - 1
SP - 91
EP - 106
LA - pol
UR - http://eudml.org/doc/215473
ER -

Citations in EuDML Documents

  1. Simon Kristensen, Badly approximable systems of linear forms over a field of formal series
  2. Tibor Šalát, Über die Hausdorffsche Dimension der Menge der Zahlen mit beschränkten Folgen von Ziffern in Cantorschen Entwicklungen
  3. Jaroslav Kurzweil, A contribution to the metric theory of Diophantine approximations
  4. Tibor Šalát, Zur metrischen Theorie der Lürothschen Entwicklungen der reellen Zahlen
  5. Yann Bugeaud, Michel Laurent, Exponents of Diophantine Approximation and Sturmian Continued Fractions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.